# SDR U2RA2022060600015

- Difficulty date: May 30, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747
- Aircraft serial: 25238
- Aircraft time: 107,446 hours, 16,217 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ELONGATED FASTENER HOLES COMMON TO LONGERON’S P/N 65B0279-13 (L/H) AND P/N 65B0279-14 (R/H) BETWEEN BS 2742 AND BS 2775.  REPAIRED AS DIRECTED IN FVCI EO # 22071-6 REV B. DATED 05/21/2022 AND APPROVED BY FORM 8130-3 ISSUED BY DERT-710167-SW; DATED 05/30/2022.  REPAIR CATEGORIZED AS A PERMANENT REPAIR.
